<  Back to the Polytechnique Montréal portal

A branch-and-cut algorithm for the vehicle routing problem with two-dimensional loading constraints

Xiangyi Zhang, Lu Chen, Michel Gendreau and André Langevin

Article (2022)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/50568/
Journal Title: European Journal of Operational Research (vol. 302, no. 1)
Publisher: Elsevier B.V.
DOI: 10.1016/j.ejor.2021.12.050
Official URL: https://doi.org/10.1016/j.ejor.2021.12.050
Date Deposited: 18 Apr 2023 14:59
Last Modified: 05 May 2023 15:54
Cite in APA 7: Zhang, X., Chen, L., Gendreau, M., & Langevin, A. (2022). A branch-and-cut algorithm for the vehicle routing problem with two-dimensional loading constraints. European Journal of Operational Research, 302(1), 259-269. https://doi.org/10.1016/j.ejor.2021.12.050

Statistics

Dimensions

Repository Staff Only

View Item View Item